1 doctor weighed in:

I have a non itchy rash all over body, mainly arms and legs a little on my back and stomach, should I seek medical attention?

1 doctor weighed in
Dr. Michael Fisher
Dermatology

In brief: Drug Eruption

Drug eruptions can mimic a wide range of dermatoses.
The morphologies are myriad and include morbilliform, urticarial, papulosquamous, pustular, and bullous. Medications can also cause pruritus and dysesthesia without an obvious eruption. A drug-induced reaction should be considered in any patient who is taking medications and who suddenly develops a symmetric cutaneous eruption.

In brief: Drug Eruption

Drug eruptions can mimic a wide range of dermatoses.
The morphologies are myriad and include morbilliform, urticarial, papulosquamous, pustular, and bullous. Medications can also cause pruritus and dysesthesia without an obvious eruption. A drug-induced reaction should be considered in any patient who is taking medications and who suddenly develops a symmetric cutaneous eruption.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors